Alert archive / Florida / Gale Warnings in 2014

Gale Warning 7, NWS Jacksonville, FL

March 25, 2014

NWS Jacksonville, FL issued this gale warning at Mar 25, 2014, 4:01 AM EDT. It took effect at Mar 25, 2014, 6:00 PM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 4:01 AM EDT (08:01 UTC)
In effect from
Mar 25, 2014, 6:00 PM EDT
Expired
Mar 26, 2014, 9:28 AM EDT
In force
15 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WHUS72 KJAX 250801
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 AM EDT TUE MAR 25 2014

AMZ470-472-474-252015-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-140325T2300Z/
/O.UPG.KJAX.GL.A.0005.140326T0000Z-140326T1200Z/
/O.NEW.KJAX.GL.W.0007.140325T2300Z-140326T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
401 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 20 KNOTS TODAY...INCREASING TO AROUND 30 KNOTS
  TONIGHT. FREQUENT GUSTS TO GALE FORCE TONIGHT. 

* SEAS...5 TO 7 FEET TODAY...BUILDING TO 8 TO 11 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-252015-
/O.EXB.KJAX.SC.Y.0029.140325T2300Z-140326T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
401 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
6 AM EDT WEDNESDAY. 

* WINDS...NORTHWEST INCREASING TO 20 TO 25 KNOTS. OCCASIONAL GUSTS
  TO GALE FORCE TONIGHT.

* SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
150 
WHUS72 KJAX 250812 CCA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 AM EDT TUE MAR 25 2014

AMZ470-472-474-252030-
/O.COR.KJAX.SC.Y.0029.000000T0000Z-140325T2300Z/
/O.UPG.KJAX.GL.A.0005.140326T0000Z-140326T1200Z/
/O.COR.KJAX.GL.W.0007.140325T2300Z-140326T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
411 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 20 KNOTS TODAY...INCREASING TO AROUND 30 KNOTS
  TONIGHT. FREQUENT GUSTS TO GALE FORCE TONIGHT. 

* SEAS...5 TO 7 FEET TODAY...BUILDING TO 9 TO 12 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-252030-
/O.EXB.KJAX.SC.Y.0029.140325T2300Z-140326T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
411 AM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
6 AM EDT WEDNESDAY. 

* WINDS...NORTHWEST INCREASING TO 20 TO 25 KNOTS. OCCASIONAL GUSTS
  TO GALE FORCE TONIGHT.

* SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
959 
WHUS72 KJAX 251810 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT TUE MAR 25 2014

AMZ470-472-474-261000-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-140325T2200Z/
/O.EXT.KJAX.GL.W.0007.140325T2200Z-140326T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
210 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST INCREASING TO 30 TO 35 KNOTS WITH FREQUENT
  GUSTS TO 40 KNOTS.

* SEAS...BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-261000-
/O.EXT.KJAX.SC.Y.0029.140325T1810Z-140326T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
210 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WINDS...NORTHWEST INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE.

* SEAS...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
531 
WHUS72 KJAX 252217
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT TUE MAR 25 2014

AMZ470-472-474-260915-
/O.EXP.KJAX.SC.Y.0029.000000T0000Z-140325T2200Z/
/O.CON.KJAX.GL.W.0007.000000T0000Z-140326T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
617 PM EDT TUE MAR 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WINDS...NORTHWEST 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS.

* SEAS...BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-260915-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-140326T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
617 PM EDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE
  FORCE.

* SEAS...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
903 
WHUS72 KJAX 260758
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 AM EDT WED MAR 26 2014

AMZ470-472-474-261700-
/O.EXT.KJAX.GL.W.0007.000000T0000Z-140326T1400Z/
/O.NEW.KJAX.SC.Y.0030.140326T1400Z-140326T2000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
358 AM EDT WED MAR 26 2014

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EDT THIS AFTERNOON. 

* WINDS...NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS IN
  THE MORNING...DECREASING TO 20 KNOTS BY AFTERNOON.

* SEAS...7 TO 10 FEET IN THE MORNING...SUBSIDING TO 5 TO 7 FEET
  IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-261400-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-140326T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
358 AM EDT WED MAR 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTH 20 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
456 
WHUS72 KJAX 261328
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 AM EDT WED MAR 26 2014

AMZ470-472-474-262000-
/O.CAN.KJAX.GL.W.0007.000000T0000Z-140326T1400Z/
/O.CON.KJAX.SC.Y.0030.140326T1400Z-140326T2000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
928 AM EDT WED MAR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
GALE WARNING. 

* WINDS...NORTHWEST 20 TO 25 KNOTS. WINDS DECREASING TO NORTH 20
  KNOTS DURING THE AFTERNOON.

* SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-261430-
/O.CAN.KJAX.SC.Y.0029.000000T0000Z-140326T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
928 AM EDT WED MAR 26 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Mar 24, 10:13 PM EDT, 5 hours 48 minutes earlier.

Area forecast discussion, Mar 24, 10:13 PM EDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 PM EDT MON MAR 24 2014

.MARINE...HAVE EXTENDED THE SCA FOR THE NEAR SHORE WATERS UNTIL
2 AM GIVEN RECENT TRENDS. NO OTHER CHANGES.

RIP CURRENTS: MODERATE RISK THROUGH TONIGHT AS THE ONSHORE FLOW
SLOWLY WEAKENS. BREAKERS OF 4-6 FT WILL CONTINUE ALONG THE COAST
INTO TONIGHT BUT NO COASTAL FLOOD PROBLEMS ARE EXPECTED AS HIGH TIDE
WILL REMAIN BELOW FLOODING LEVELS EVEN WITH ONE FOOT TIDAL
DEPARTURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  52  66  32  60 /  50  20   0   0
SSI  55  64  40  55 /  80  40  10   0
JAX  57  69  37  58 /  70  30   0   0
SGJ  60  70  42  57 /  80  40  10   0
GNV  59  70  36  62 /  70  30   0   0
OCF  63  73  37  63 /  70  40  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-COFFEE-JEFF DAVIS-
     PIERCE-WAYNE.

AM...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 2 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

PP/MT
Hazardous weather outlook, Mar 24, 11:59 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 PM EDT MON MAR 24 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-260200-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1159 PM EDT MON MAR 24 2014

...SMALL CRAFT ADVISORIES AND GALE WATCHES FOR THE COASTAL
WATERS...

...MINOR TO MODERATE RIVER FLOODING EXPECTED WITHIN SEVERAL RIVER
BASINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL
WATERS. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY AT
AREA BEACHES.

MINOR TO MODERATE RIVER FLOODING IS OCCURRING OR IS FORECAST TO
OCCUR WITHIN SEVERAL LOCAL RIVER BASINS. PLEASE REFER TO THE RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO DEVELOP AGAIN TUESDAY
AND WEDNESDAY AS LOW PRESSURE INTENSIFIES AND MOVES UP THE EAST
COAST. SMALL CRAFT ADVISORIES AND GALE WATCHES ARE IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE IS CONSIDERING THE
DISCONTINUANCE...OR REDUCED ISSUANCE...OF THIS PRODUCT. PLEASE
FORWARD COMMENTARY ON THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO
OUR METEOROLOGIST IN CHARGE...SCOTT CORDERO...AT
SCOTT.CORDERO@NOAA.GOV. THIS WILL IN NO WAY AFFECT NOAA WEATHER
RADIO...BUT ONLY PERTAINS TO THE HAZARDOUS WEATHER OUTLOOK
PRODUCT WHICH SUMMARIZES ADVISORIES...WATCHES...AND WARNINGS
WHICH ARE ALREADY IN EFFECT.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:50 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more24 hr
Mar 25, 1:55 PM EDTFreeze WarningJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more19 hr

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.